# SDR 04FDEA03254

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND INBOARD FLAP OUTBOARD HINGE BOLT HOLE HAS AREA OF CORROSION. BOLT HOLE IS REPLACEMENT BOLT PART NUMBER 3D0031-8-90 STEP 23 OF FEDEX WIC E 8-5710-7-5005 PT1.  REMOVED STOP FITTING IAW DAC DWG ARC0154, REMOVED OUTBOARD PANEL IAW MD10 SRM 51-31-01 VOL 2, REAMED HOLE TO .5273 INCH, OUT OF LIMITS IAW DAC DWG ARC0154 AND MD10 51-21-01 PAGE 1-8.  ACCOMPLISHED FEDEX EA 8-5710-81535, WINGS- LEFT HAND, INBOARD FLAP, OUTBOARD HINGE BRACKET,   UPSTOP MOUNTING HOLES- REPAIR.
